# SDR SWAA2025110531048

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 56,810 hours, 34,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETENTION STOWAGE ANGLE FASTENER BROKE.   C/W EA M-23-125-01839.
